Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 71, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 4, 2016, 4:31 PM CDT for Clinton County, Cumberland County, Russell County, Kentucky. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2016, 4:31 PM CDT (21:31 UTC)
- Expired
- May 4, 2016, 5:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clinton County, KY, Cumberland County, KY, Russell County, KY
The radar
The Nashville radar (KOHX), 143 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 4:42 PM CDT | TSTM WND DMG | 4 W Albany, KY | TREE DOWN NEAR HIGHWAY 639 SOUTH. |
| May 4, 4:45 PM CDT | TSTM WND DMG | 1 Wsw Albany, KY | TREE DOWN NEAR HOLY TEMPLE ROAD. |
| May 4, 4:48 PM CDT | TSTM WND DMG | 2 S Albany, KY | TREE DOWN ON CHURN TOP ROAD. |
| May 4, 4:48 PM CDT | TSTM WND DMG | Albany, KY | POWER OUTAGES REPORTED ACROSS THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
072
WUUS53 KLMK 042131
SVRLMK
KYC053-057-207-042200-
/O.NEW.KLMK.SV.W.0071.160504T2131Z-160504T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
431 PM CDT WED MAY 4 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 500 PM CDT
* AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF BURKESVILLE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
ALBANY...BURKESVILLE...AARON...MODOC...IDA...ROWENA...SHIPLEY...WILLIS
CREEK...STATIC AND CREELSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
IF ON OR NEAR LAKE CUMBERLAND...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3662 8518 3682 8547 3693 8527 3693 8523
3692 8520 3689 8502 3685 8506 3683 8506
3681 8503 3677 8501 3670 8502 3668 8500
3667 8501 3666 8500 3663 8500 3662 8498
TIME...MOT...LOC 2130Z 296DEG 28KT 3686 8522
HAIL...1.00IN
WIND...<50MPH
$$
RJS2 follow-up statements
303
WWUS53 KLMK 042147
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM CDT WED MAY 4 2016
KYC053-057-207-042200-
/O.CON.KLMK.SV.W.0071.000000T0000Z-160504T2200Z/
RUSSELL KY-CLINTON KY-CUMBERLAND KY-
447 PM CDT WED MAY 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTH CENTRAL RUSSELL...CLINTON AND EAST CENTRAL CUMBERLAND
COUNTIES...
AT 447 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CABELL...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ALBANY...AARON...MODOC...IDA...ROWENA...SHIPLEY...WILLIS CREEK...STATIC...
HOBART AND SAVAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3675 8536 3688 8515 3689 8502 3685 8506
3683 8506 3681 8503 3677 8501 3670 8502
3668 8500 3667 8501 3666 8500 3663 8500
3662 8498 3662 8518
TIME...MOT...LOC 2147Z 296DEG 28KT 3680 8507
HAIL...1.00IN
WIND...<50MPH
$$
RJS789
WWUS53 KLMK 042200
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM CDT WED MAY 4 2016
KYC053-057-207-042210-
/O.EXP.KLMK.SV.W.0071.000000T0000Z-160504T2200Z/
RUSSELL KY-CLINTON KY-CUMBERLAND KY-
500 PM CDT WED MAY 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RUSSELL...
CLINTON AND EAST CENTRAL CUMBERLAND COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING IS MOVING OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3675 8536 3688 8515 3689 8502 3685 8506
3683 8506 3681 8503 3677 8501 3670 8502
3668 8500 3667 8501 3666 8500 3663 8500
3662 8498 3662 8518
TIME...MOT...LOC 2154Z 296DEG 28KT 3680 8507
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:17 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 4, 2:17 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Louisville KY 317 PM EDT WED MAY 4 2016 .SHORT TERM (Now through Thursday Night)... Issued at 300 PM EDT Wed May 4 2016 The synoptic pattern early this afternoon features an anomalous upper-level low across the Great Lakes region. This feature will dig southeast and amplify significantly through the short term period, bringing continued cool and dreary conditions to the Ohio Valley. A strong PV anomaly is diving south into the region his afternoon. The seasonably cold core of this system (500mb temps around -24 to -26C) is combining with just enough surface heating to cause MLCAPEs around 250-500 J/kg. Given freezing levels around 6-8 thousand feet, we will continue to see some small hail out of these showers and scattered thunderstorms. We've already received a few reports of pea-sized hail across southern IN. Don't expect a whole lot of lightning with this activity given the shallow depth of the storms and non-impressive charge separation, but there have been enough strikes to continue with thunder wording. Convection will wane this evening as the sun sets and surface heating is lost. However, guidance is suggestive another PV anomaly will dig southeast through the region late tonight, helping to one again enhance shower coverage. Forecast soundings show moisture saturation will be generally shallow, so will not go overly high with pops. The final wave rotating around the upper-level low will move through mainly areas east of I-65 on Thursday. This should once again enhance shower coverage in the eastern CWA. The western edge is a bit in question, but for now will keep shower mention along/east of I-65. Do think we will see quite a bit of stratocu, especially across the eastern CWA. These clouds combined with steady cold air advection should keep temperatures into the 50s through much of the day. Areas along/west of I-65 may benefit from some late afternoon sunshine attempting to peak through which should push temperatures into the low/mid 60s. Thursday night will finally turn mainly dry as the low shifts to the east. Overnight lows will still be chilly, in the low to mid 40s. .LONG TERM (Friday through Wednesday)... Issued at 316 PM EDT Wed May 4 2016 The synoptic pattern at the start of the long term period will feature an omega block across the CONUS. This regime will slowly break down beginning this weekend as a kicker PV anomaly dives into the Great Lakes region. Therefore, expect a return to a warmer, more convectively active period this weekend into next week. Friday continues to look like the pick day of the next seven. The upper-level low will be far enough east that we should see mainly sunny skies and temperatures warming back into the low/mid 70s as a result. A few sprinkles will be possible late Friday night into early Saturday morning within weak isentropic ascent, but the first part of Saturday is shaping up to be nice. Expect a mix of clouds and sunshine with temperatures climbing into the lower 80s. However, things become a bit more dicey as we head into early Saturday evening and into Saturday night. Guidance has continued to trend a bit stronger with the kicker wave mentioned above, now digging deeper into the Great Lakes region. This results in a further south/quicker push of a surface cold front into southern IN by early Saturday evening. Guidance is suggestive that enough moisture will return ahead of this front to give us ample instability (about 800- 1000 J/kg from the GFS - which is typically underdone at these timeframes). Deep-layer flow will help push 0-6km shear to around 40-45 knots which could foster a few stronger storms pushing in from the north on Saturday evening. This is something we will have to continue to monitor over the next couple of days as timing could certainly change, but those with outdoor plans early Saturday evening into Saturday night along and north of the I-64 corridor should continue to monitor the latest forecasts. Otherwise, the upper-level flow will turn more southwesterly by early next week. This will make for a more active pattern and will keep showers/storms in the forecast Monday, but especially into Tuesday and Wednesday. && .AVIATION (18Z TAF Update)... Updated at 130 PM EDT Wed May 4 2016 Steady rain was still moving through BWG/LEX as of 1730Z occasionally reducing flight conditions to IFR or MVFR. This line of showers will exit BWG/LEX within the next few hours. Behind the line, a cold front and multiple other boundaries exist which will provide focus for showers and sct storms this afternoon. Due to lower coverage and low confidence in a t-storm hitting a TAF site, will continue VCSH through this evening. A wind shift with the front will occur this afternoon from SW to NW. Winds could also become gusty especially behind the front up to 20-25 mph this afternoon or evening. Tonight VFR conditions should prevail for a good portion of the overnight period. However, low clouds will move back into the region with perhaps some stray showers as well especially toward sunrise. Will include MVFR for tomorrow morning. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........KJD Aviation..........AMS
Hazardous weather outlook, May 4, 2:30 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT WED MAY 4 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-051930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 330 PM EDT WED MAY 4 2016 /230 PM CDT WED MAY 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. SOME STORMS MAY PRODUCE SMALL HAIL...A FEW CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT WILL MOVE IN FROM THE NORTH SATURDAY EVENING INTO SATURDAY NIGHT. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS DEVELOPING...SOME OF WHICH COULD BE STRONG SATURDAY EVENING ALONG AND NORTH OF INTERSTATE 64. MAIN THREATS WOULD BE SMALL HAIL...GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE MONDAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SIZE HAIL FROM STORMS THROUGH THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD
In the hours before
Special weather statement, May 4, 3:08 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM CDT WED MAY 4 2016
KYZ061>064-071-074-076-042045-
HART-METCALF-BUTLER-WARREN-EDMONSON-GREEN-BARREN-
308 PM CDT WED MAY 4 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
WARREN...SOUTHWESTERN GREEN...EAST CENTRAL BUTLER...HART...
NORTHWESTERN METCALFE...NORTHERN BARREN AND EDMONSON COUNTIES...
AT 307 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF MUNFORDVILLE TO 7 MILES WEST OF
BROWNSVILLE...AND MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...MUNFORDVILLE...BROWNSVILLE...THREE SPRINGS...MONROE...
HORSE CAVE...CAVE CITY...SMITHS GROVE...PARK CITY AND OAKLAND.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3701 8636 3718 8655 3731 8617 3739 8572
3711 8555 3710 8588
TIME...MOT...LOC 2007Z 304DEG 21KT 3718 8582 3726 8612 3718 8641
RJSLocal storm report, May 4, 3:10 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT WED MAY 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 4 WSW CUB RUN 37.29N 86.14W
05/04/2016 E0.88 INCH EDMONSON KY TRAINED SPOTTER
NICKEL SIZE HAIL FELL FOR ABOUT 5 MINUTES.
&&
MRCSpecial weather statement, May 4, 3:10 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT WED MAY 4 2016
KYZ046-047-054-055-064>066-042045-
WASHINGTON-MERCER-BOYLE-CASEY-GREEN-MARION-TAYLOR-
410 PM EDT WED MAY 4 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MARION...NORTHWESTERN CASEY...SOUTHEASTERN WASHINGTON...BOYLE...
NORTHWESTERN GREEN...SOUTHWESTERN MERCER AND TAYLOR COUNTIES...
AT 410 PM EDT/310 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF HARRODSBURG TO NEAR
LEBANON TO 8 MILES NORTH OF GREENSBURG...AND MOVING EAST AT 30 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...CAMPBELLSVILLE...LEBANON...JUNCTION CITY...BRADFORDSVILLE...
WHITE ROSE...PEYTONS STORE...NEW MARKET...PARKSVILLE AND SALLEETOWN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3737 8565 3751 8532 3776 8500 3767 8470
3756 8481 3755 8485 3752 8486 3745 8493
3727 8530
TIME...MOT...LOC 2010Z 285DEG 24KT 3770 8501 3750 8526 3739 8552
RJSLocal storm report, May 4, 3:15 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT WED MAY 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 2 W SIMPSONVILLE 38.22N 85.38W
05/04/2016 E0.75 INCH SHELBY KY PUBLIC
DIME SIZE HAIL NEAR SIMPSONVILLE.
&&
MRCLocal storm report, May 4, 3:48 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
448 PM EDT WED MAY 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 2 NNW GLASGOW 37.02N 85.93W
05/04/2016 E0.75 INCH BARREN KY LAW ENFORCEMENT
DIME SIZE HAIL.
&&
MRCLocal storm report, May 4, 3:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 PM EDT WED MAY 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 4 SW LEITCHFIELD 37.44N 86.34W
05/04/2016 E0.75 INCH GRAYSON KY PUBLIC
PEA TO DIME SIZE HAIL FELL FOR ABOUT 5
MINUTES ALONG HIGHWAY 187.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 2:24 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson | 36 min |
| May 4, 2:28 PM CDT | Special Weather Statement | LMK | Breckinridge, Hancock | 32 min |
| May 4, 2:49 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 26 min |
| May 4, 3:00 PM CDT | Special Weather Statement | LMK | Breckinridge, Grayson, Hardin | 30 min |
| May 4, 3:03 PM CDT | Special Weather Statement | LMK | Bullitt | 27 min |
| May 4, 3:08 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 37 min |
| May 4, 3:10 PM CDT | Special Weather Statement | LMK | Boyle, Taylor | 35 min |
| May 4, 3:17 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 28 min |
| May 4, 3:38 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.